Volume 34, Number 2, March/April 2000Special issue for R. Teman's 60th birthday
|Page(s)||459 - 475|
|Published online||15 April 2002|
Dynamic Programming for the stochastic Navier-Stokes equations
Scuola Normale Superiore di Pisa, Piazza dei Cavalieri
7, 56126 Pisa, Italy.
2 CNRS et Université de Paris-Sud, 91405 Orsay Cedex, France. (email@example.com)
We solve an optimal cost problem for a stochastic Navier-Stokes equation in space dimension 2 by proving existence and uniqueness of a smooth solution of the corresponding Hamilton-Jacobi-Bellman equation.
Mathematics Subject Classification: 35B37 / 60H15 / 76D05 / 93E20
Key words: Stochastic Navier-Stokes equations / dynamic programming / optimal control / Hamilton-Jacobi-Bellmann equations.
© EDP Sciences, SMAI, 2000
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.